MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST MESH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST MESH; SURGICAL MESH
Catalog Number 5954600
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
As reported, during a laparoscopic ventral hernia repair procedure, the hydrogel (st) barrier coating came off entirely from the ventralight st mesh.Reportedly, the mesh was hydrated in saline (quick dip 1-3 seconds) and was rolled immediately with st coating inside.The hydrogel (st) barrier was peeling off after inserting through the 8mm robot trocar.The mesh was removed, and another mesh was used to complete the procedure.There was no patient harm or injury.
 
Additional Manufacturer Narrative
As reported, during a laparoscopic ventral hernia repair procedure, the hydrogel (st) barrier of ventralight st mesh was peeling off after inserting through the 8mm robot trocar.The sample was not available for evaluation.However, reportedly, the size of trocar used was an 8mm.Per ifu, the recommended trocar size for the ventralight st mesh (5954600) is 10mm.The separation of the hydrogel coating is likely the result of using a smaller size trocar then recommended.The ifu states: "a minimum sized trocar is recommended for the laparoscopic delivery of ventralight st mesh.Insert the mesh through the trocar using a rigid instrument, such as non-serrated 5 mm forceps; do not over force the mesh through the trocar.If ventralight st mesh is hydrated longer than 3 seconds and/or does not easily deploy through the trocar, replace the trocar and retry with the next available, larger sized trocar." a review of the manufacturing records for the reported lot number confirmed that the lot was manufactured in accordance with applicable specifications.To date, this is the only reported complaint for this lot of (b)(4) released for distribution.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
VENTRALIGHT ST MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key25124103
Report Number1213643-2026-00604
Device Sequence Number16136707
Product Code FTL
UDI-Device Identifier00801741031632
UDI-Public(01)00801741031632(11)240719(17)260628(10)HUJU0951
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K101851
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/28/2026
Device Catalogue Number5954600
Device Lot NumberHUJU0951
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2026
Initial Report FDA Received Date05/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown